# SDR AALA20150710007

- Difficulty date: July 10, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N775AN
- Make and model: Boeing 777223
- Aircraft serial: 29584
- Aircraft time: 66,860 hours, 8,105 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMER LIGHT BATTERY M33097 FAILED OPERATION TEST.  R & R POWER SUPPLY ASSEMBLY.  PERFORMED OPERATIONAL TEST IAW AMM 33-51-06.  SYS CHECKED NORMAL.
